MAUDE Adverse Event Report: ZIMMER BIOMET, INC. AVENIR CMPL HA HO COL SIZE6.5; PROSTHESIS, HIP

ZIMMER BIOMET, INC. AVENIR CMPL HA HO COL SIZE6.5; PROSTHESIS, HIP
Catalog Number 574202065
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fall (1848); Periprosthetic fracture (4902)
Date of Event 09/14/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia h6: proposed component code: mechanical (g04) ¿ stem.The product was requested but was not returned by the hospital and will therefore not be sent to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a hip revision approximately one-month post-implantation due to a periprosthetic femoral fracture around avenir complete stem after slipping during rehab.The cup was noted to remain stable.It was confirmed that no further information could be provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; g3; h2; h4; h6.Review of the reported event by a health care professional found: it was reported that a patient slipped and fell, leading to a periprosthetic femoral fracture.As the complaint indicates, the patient sustained an external trauma that caused the complication with no allegations against the device prior to the event.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.
 
Event or Problem Description
No additional information available for the reported event.

Brand Name
AVENIR CMPL HA HO COL SIZE6.5
Common Device Name
PROSTHESIS, HIP
Manufacturer (Section D)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
ZIMMER BIOMET, INC.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23232627
Report Number0001822565-2025-03672
Device Sequence Number21308645
Product Code LZO
UDI-Device Identifier00889024509191
UDI-Public(01)00889024509191(17)300328(10)3228677
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K182048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number574202065
Device Lot Number3228677
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2025
Supplement Date Received by Manufacturer12/16/2025
Initial Report FDA Received Date10/07/2025
Supplement Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK HEAD.UNK CUP.UNK LINER.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age79 YR
Patient SexMale